# SDR SWAA2021012744627

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DEFECT NR 9282 SEC 43 FUSELAGE SKIN DENT LOCATED AT STA 360+5.5' BETWEEN STR 14R AND 15R.  EVALUATED DENT ON FUSELAGE SKIN AT STA 360+5.5' BETWEEN STR 14R AND 15R.  FOUND OUT OF LIMITS DUE TO PROXIMITY TO STA 360 BUTT SPLICE & STR 14R LAP SPLICE, IAW B737 SRM 53-00-01-1A-1.  REPAIRED DENT, IAW EA 210003 REV P1; P2; P3; IR SWA W/I 21-153-00131 REV IR REPAIR FOLLOW-ON ACTIONS BEING TRACKED ON SWA EC: 21-153-00131-DTI.
